Would you have Hallucinations, mixed when you have Cataract?
Summary: there is no Hallucinations, mixed reported by people with Cataract yet.
We study people who have Hallucinations, mixed and Cataract from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Cataract and Hallucinations, mixed >>>
Cataract (clouding of the lens inside the eye) (latest reports from 17,648 Cataract patients)
Hallucinations, Mixed (sensations that appear real but are created by your mind -mixed) has been reported by people with depression, pain, attention deficit hyperactivity disorder, insomnia, parkinson's disease. (latest reports from 1,855 Hallucinations, Mixed patients)
On Jan, 27, 2015: No report is found.
Do you have Cataract and Hallucinations, Mixed?
You are not alone! Join a mobile support group:
- support group for people who have Hallucinations, Mixed
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Has anyone got a cataract from spiriva?
i had perfect vision and i used spiriva and now i have cataracts, had surgery on one eye now have to go back for my other eye ,
- I've taken suboxone for approximately 3 years zanex klonopine ativan adderal and ambian for about 6 months....i tapered the suboxone and zanex but went cold turkey off of everything else...
I tapered the suboxone and zanex but went cold turkey off of everything else including smoking cigarettes. ..and began having delusional thoughts and hallucinations.Then I was put on several medications which seem to make it worse. (Depakote cogentin celexa visteril halodol and busbar). Does anyone know who I should see too treat this problem...or what your opinions are as to the real cause of the problem
- Hallucination reaction
In July I had a horrible hallucination reaction due to the medication I take, I take the Risperdal, Zoloft, and Xanax at night due to my anxiety and depression and the lidocaine Benadryl and there was one more drug. those three were combined for a special mouthwash called magic mouth wash. Do you think the medicine was the cause of the reaction. I have never had a reaction like that in my life. I did hear that Zoloft can cause hallucinations and also that your not supposed to take Benadryl and Xanax together. if anyone knows about drug interactions or knows if that was the cause of my reaction please give me some information. I am now terrified to take any medicine and still have horrible flashbacks from that night. t
More questions for: Cataract, Hallucinations, mixed
You may be interested at these reviews (Write a review):
- Propfol hallucinations (1 response)
horrible, extensive hallcinations during propofol-induced coma and for 2 weeks afterwords. Like bad LSD,
but more convincing; 100% 'real'.
- Hallucination on diclofenac sodium (1 response)
I experienced two horrible hallucinations when i was on this. The first it was early hours of the morning while i was in hospital asleep, i opened my eyes and saw like a demon nurse walking towards me, i was trying to scream but i was making quiet moaning noises instead, she came closer and closer with her arms stretched up in the air leaning forward. i blinked a few times and she went away. For the next couple of days i just assumed it was a very realistic dream i had. I was discharged a couple of days later and it was about 1pm when i started to feel dizzy and very tired to the point that i couldnt keep my eyes open. I only drifted off for about 10 minutes when i opened my eyes my friends were coming up my stairs and were in my sight as my room is an antic room. they asked me if i was coming downstairs and i tried replying that i felt ill and would be there soon, i asked for their help but noticed they were ingonoring me. everything was blury and i felt so dizzy i followed them half way down the stairs which i was really struggling to do i looked back at my bed and saw my physcial body still there, i blinked and i was back laid in my bed staring at the same spot. i tried about 4/5 times to go down the stairs but my physical body wasnt moving and kept putting me everytime i blinked. I looked down at my body and moved my legs but my physical body wasnt moving with my mental body. i was trying to get it to stick but it wouldnt.. i started to panick and thought oh my god im dead, im f**king dead. i finally managed to move and realised it was all a hullcination and was in such a state crying and shaking like mad because i thought i was dead. It was horrible and i stopped the diclofenac straight away. would much rather be in pain then go through anything like that again xx
More reviews for: Cataract, Hallucinations, mixed
Comments from related studies:
From this study (3 days ago):
Diagnosis of Lewy Body dementia
From this study (6 days ago):
Diagnosed 8 years ago with Breast cancer. After bi-lat mastectomy, chemo, and radiation remission was reached for 7 years. For the past year there is now mets to the bone. At this time takes exgiva and fosadex? injections onces a month. Has taken morphine for pain related to the mets to the spine and Ativan for anxiety related to the diagnosis for the past year + however recently started with hallucinations visual and auditory. Would like to know if this is common? Expected? and patient outcome predictions with these issues. Thank you for any help.
Lethe on Jan, 6, 2015:
I was made an involuntary drug addict during TNIBC treatment 2 years ago. It nearly killed me with lung depression and flu feeling daily. Doctor could not identify an adverse drug event. NO ONE SHOULD TAKE A BENZODIAZEPINE longer than 2-4 weeks according to manufacturers. Doctors are the problem. Just google your drugs and look at the side effects. Hallucinations are a sign of tolerance. Visit www.benzobuddies.org to learn about these drugs. I am 5 months into withdrawal.
holladay71 on Jan, 4, 2015:
Here is my information. Can anyone help me to know if this is common, expected, and if so what the patient outcome looks like as far as what a time line might look like.
Conditions: Anxiety Disorder Due To A General Medical Condition, Cancer - breast
- Ativan (lorazepam): used for 6 - 12 months
- Morphine Sulfate (morphine sulfate): used for 1 - 2 years
Drug interactions have: moderate hallucinations, mixed
Comments from or about the patient: Diagnosed 8 years ago with Breast cancer. After bi-lat mastectomy, chemo, and radiation remission was reached for 7 years. For the past year there is now mets to the bone. At this time takes exgiva and fosadex? injections onces a month. Has taken morphine for pain related to the mets to the spine and Ativan for anxiety related to the diagnosis for the past year + however recently started with hallucinations visual and auditory. Would like to know if this is common? Expected? and patient outcome predictions with these issues. Thank you for any help.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.